IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SR Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Radio (SR) [schedule] [select]
Chair Masayuki Ariyoshi (NEC)
Vice Chair Suguru Kameda (Tohoku Univ.), Osamu Takyu (Shinshu Univ.), Kentaro Ishidu (NICT)
Secretary Kazuto Yano (ATR), Koji Ishibashi (Univ. of Electro-Comm.), Syusuke Narieda (Mie Univ.)
Assistant Mai Ohta (Fukuoka Univ.), Teppei Oyama (Fujitsu Lab.), Kentaro Kobayashi (Nagoya Univ.)

Conference Date Mon, Nov 4, 2019 08:30 - 21:00
Tue, Nov 5, 2019 08:30 - 16:40
Wed, Nov 6, 2019 09:30 - 11:00
Topics SmartCom2019 
Conference Place Rutgers University Inn & Conference Center, NJ, USA 
Address 178 Ryders Ln, New Brunswick, NJ 08901, USA.
Transportation Guide https://inn.rutgers.edu/
Announcement Fore more information, please access the workshop homepage.
http://ieice-smartcom.info/
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SR.

Mon, Nov 4 AM  Opening Celemony
08:30 - 08:40
(1) 08:30-08:40  
Mon, Nov 4 AM  Oral Session 1
08:40 - 10:40
(1) 08:40-10:40  
  10:40-11:00 Break ( 20 min. )
Mon, Nov 4 PM  Poster Session 1
11:00 - 12:30
(2) 11:00-12:30 [Poster Presentation]
Evaluation of Millimeter-Wave WBAN in Overcrowded Environment with Consideration of the Human Body Direction.
Taichi Yokouchi (Tohoku Univ), Kohei Akimoto (Akita Prefectural Univ), Mizuki Motoyoshi, Suguru Kameda, noriharu suematsu (Tohoku Univ)
(3) 11:00-12:30 [Poster Presentation]
Performance evaluation of rendezvous channel by e-greedy method with learning type occupancy under misdetection
Yuki Nishio, Osamu Takyu (Shinshu Univ.), Hayato Soya (Neko 9 Lab), Mai Ohta (Fukuoka Univ.), Takeo Fujii (UEC), Fumihito Sasamori, Shiro Handa (Shinshu Univ.)
(4) 11:00-12:30 [Poster Presentation]
An Attempt to Implement the Cooperation of mmWave Massive MIMO Virtual Base Stations using the OpenAirInterface
Kensuke Tsuda, Tetsuya Iye, Yoshimi Fujii (KKE, Inc.)
(5) 11:00-12:30 [Poster Presentation]
Human Body Blocking at 35-50 GHz for inter-WBAN interference
Kohei Akimoto, Masashi Kawakami, Teruo Tobana, Yoji Isota (Akita Pref. Univ.)
(6)
SR-2
11:00-12:30 [Poster Presentation]
Poster Presentation - IBM?s mmWave 5G Software Defined Phased Array Radio (SDPAR): A Platform for Fast Channel Measurements, Beam Optimization and Beyond
Arun Paidimarri, Bodhisatwa Sadhu, Mark Ferriss, Mark Yeck, Xiaoxiong Gu, Alberto Valdes-Garcia (IBM Research)
(7) 11:00-12:30 [Poster Presentation]
Optimal transmission order of information exchange among three nodes through relay with two antennas in Wireless MIMO Switching
Arata Takahashi, Osamu Takyu, Hiroshi Fujiwara (Shinshu Univ.)
(8) 11:00-12:30 [Poster Presentation]
An Efficient Noise Floor Estimation for Spectrum Measurements
Hiroki Iwata, Kenta Umebayashi (TUAT)
(9) 11:00-12:30 [Poster Presentation]
Research of the Implementation Technology for 5G Advanced Radio Access Method
Yoshimi Fujii, Kensuke Tsuda, Tetsuya Yie (KKE)
(10) 11:00-12:30 [Poster Presentation]
Toward Efficient Wireless Resource Sharing between Multiple Careers in Dynamic Traffic Environment
Yuta Noyori (Fukuoka Univ.), Yuzo Taenaka (NAIST), Mai Ohta, Masayoshi Ohashi (Fukuoka Univ.)
(11) 11:00-12:30 [Poster Presentation]
Spectrum Database Aided Prior Vacant Frequency Band Detection for Spectrum Sharing
Miho Musashi, Koichi Adachi (UEC)
(12) 11:00-12:30 [Poster Presentation]
A Study on System Identification Method for Resource Expansion
Haruki Fujita, Mai Ohta, Makoto Taromaru (Fukuoka Univ.)
(13) 11:00-12:30 [Poster Presentation]
Adaptive band and power control for spectrum shared mobile systems
Hirofumi Nakajo, Takeo Fujii (UEC)
  12:00-13:00 Lunch Break ( 60 min. )
Mon, Nov 4 PM  Keynote Session 1
13:00 - 13:50
(14) 13:00-13:50  
  13:50-14:10 Break ( 20 min. )
Mon, Nov 4 PM  Special Session 1 : Millimeter Wave
14:10 - 16:10
(15) 14:10-16:10  
  16:10-16:30 Break ( 20 min. )
Mon, Nov 4 PM  Oral Session 2
16:30 - 18:30
(16) 16:30-18:30  
  18:30-19:00 Break ( 30 min. )
Mon, Nov 4 PM  Banquet
19:00 - 21:00
  -  
Tue, Nov 5 AM  Special Session 2 : Connected Vehicles Landscape
08:30 - 10:30
(17) 08:30-09:00 Title: TBD, Dr. John Kenney (Toyota USA)
(18) 09:00-09:30 [Invited Talk]
Study on performance improvement of 5G ultra-reliable and low latency communications
Eiji Okamoto (NITech)
(19) 09:30-10:00 Title: TBD, Dr. Larry Head (The University of Arizona)
(20) 10:00-10:30 [Invited Talk]
5G V2V Field Trial
-- An Application of 5G Ultra Reliable and Low Latency Communication (URLLC) to Truck Platooning --
Hitoshi Yoshino, Kohei Moto, Koichi Serizawa, Manabu Mikami (SoftBank Corp.)
  10:30-10:50 Break ( 20 min. )
Tue, Nov 5 PM  Poster Session 2
10:50 - 12:20
(21) 10:50-12:20 [Poster Presentation]
Transmission test of SONY ELTRES using a tracking device
Yumeto Kojima, Hikaru Yabe (KIT), Mikiko Sode (ICT)
(22) 10:50-12:20 [Poster Presentation]
Verification Test of Tourist Information System Using Location Information
Koki Hayashi, Yumeto Kojima, Kenta Akamatu, Kyouichi Hasegawa, Ryou Sakai, Naoki Aoyama (KIT), Ren Yosino, Mikiko Sode (ICT)
(23) 10:50-12:20 [Poster Presentation]
Evaluation of Dual-CTS Method for Spatial Reuse in Heterogeneous Wireless IoT System
Kento Ono (Tohoku Univ.), Kohei Akimoto (Akita Prefectural Univ.), Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
(24) 10:50-12:20 [Poster Presentation]
Performance Evaluation of Propagation in Various Elevation Level of Fusion Center in LPWA
Ryota Sugimoto, Osamu TAkyu (Shinshu Univ.), Koichi Adachi (UEC), Mai Ohta (Fukuoka Univ.), Takeo Fujii (UEC)
(25) 10:50-12:20 [Poster Presentation]
Data Separation Method Using Channel Calibration of Physical Wireless Parameter Conversion Sensor Network
Akinori Kamio, Osamu Takyu (Shinshu Univ.), Takeo Fujii (UEC), Mai Ohta (Fukuoka Univ.)
(26) 10:50-12:20 [Poster Presentation]
Reinforcement learning aided orthogonal frequency allocation in LoRaWAN
Naoki Aihara, Koichi Adachi (UEC), Osamu Takyu (Shinshu Univ.), Mai Ohta (Fukuoka Univ.), Takeo Fujii (UEC)
(27)
SR-2
10:50-12:20 A Study of Hidden Node Discrimination Method using Wireless LAN Packets Fumiya Aizawa, Takeo Fujii (UEC)
(28) 10:50-12:20 [Poster Presentation]
A Study on Transmission Timing Autonomous Arbitration Protocol for Wireless Sensor Network Terminal and Relay
Taiki Suehiro, Osamu Takyu, Yasushi huwa (Shinshu Univ.)
(29) 10:50-12:20 [Poster Presentation]
Receiver Beacon Transmission Interval Design Using Machine Learning for Multi-Stage Wireless Sensor Networks
Yu-ki Hatada, Takeo Fujii (UEC)
(30) 10:50-12:20 [Poster Presentation]
Received-Power-Aware Frameless ALOHA for Grant-Free Non-Orthogonal Multiple Access
Masaru Oinaga, Shun Ogata, Koji Ishibashi (UEC)
(31) 10:50-12:20 [Poster Presentation]
A study on method for avoiding collision caused by IoT devices communicating with periodical operation
Masaki Amani, Mai Ohta, Makoto Taromaru (Fukuoka Univ.)
(32)
SR-2
10:50-12:20 [Poster Presentation]
Development of IoT based Indoor Environment Monitoring and Estimation System
Nobuyoshi Komuro, Taisei Shoji (Chiba Univ.)
  11:50-12:50 Lunch Break ( 60 min. )
Tue, Nov 5 PM  Keynote Session 2
12:50 - 13:40
(33) 12:50-13:40  
  13:40-14:00 Break ( 20 min. )
Tue, Nov 5 PM  Special Session 3 : Frequency Sharing
14:00 - 16:00
(34) 14:00-16:00  
  16:00-16:20 Break ( 20 min. )
Tue, Nov 5 PM  Award Celemony & Closing
16:20 - 16:40
(35) 16:20-16:40  
Wed, Nov 6   Excursion (WINLAB Tour)
09:30 - 11:00
(36) 09:30-11:00  

Contact Address and Latest Schedule Information
SR Technical Committee on Smart Radio (SR)   [Latest Schedule]
Contact Address Mr. Teppei Oyama, E-: sr_ac-sec [at] .ieice.org 
Announcement Latest information will be presented on the IEICE TCSR WEB site.
http://www.ieice.org/cs/sr/eng/


Last modified: 2019-10-08 16:10:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SR Schedule Page]   /  
 
 Go Top  Go Back   Prev SR Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan